# SDR AALA20151222002

- Difficulty date: December 21, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 49,416 hours, 19,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FUSELAGE SKIN CORRODED AT LAVATORY VENT FROM STATIONS 907 - 927 & BETWEEN STRINGER 21L & 22L.  ACCOMPLISHED SKIN REPAIR IAW EA 256952.
